# SDR USAA950511

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Bs 787-847
- Part time: 27,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 40 INCH CORRODED AREA AFT CARGO STRAP BS 787-847.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (W)
